# SDR DHL2005803523

- Difficulty date: December 3, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR. 032564: LT WING CTR LE UPPER SKIN HAS 2 CRACKS 0.250 INCH (STA XFS 285.250 - 291.500) (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 11-30-05, DWG AA33-53-R04 REV JR DATE 11-14-05. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D. TRIMMED OUT DAMAGED SECTION AND FABRICATED FILLER (7075T6 AL 0.063 INCH) AND REPAIR DOUBLER (7075T6 AL 0.071 INCH) IAW DWG AA33-53-R04. CLEANED, TREATED AND PRIMED AREA, FILLER AND REPAIR DOUBLER INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED FILLER AND REPAIR DOUBLER WITH CONICAL WASHERS IAW DWG AA33-53-R04, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
